CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
The restrictively preconditioned conjugate gradient methods on normal residual for block two-by-two linear systems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2008, 卷号: 26, 期号: 2, 页码: 240-249
Authors:  Yin, Junfeng;  Bai, Zhongzhi
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
block two-by-two linear system  saddle point problem  restrictively preconditioned conjugate gradient method  normal-residual equation  incomplete orthogonal factorization  
Restrictive preconditioners for conjugate gradient methods for symmetric positive definite linear systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 187, 期号: 2, 页码: 202-226
Authors:  Bai, ZZ;  Wang, ZQ
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
linear system  block two-by-two matrix  symmetric positive definite matrix  restrictive preconditioner  conjugate gradient method  
Restrictively preconditioned conjugate gradient methods for systems of linear equations 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2003, 卷号: 23, 期号: 4, 页码: 561-580
Authors:  Bai, ZZ;  Li, GQ
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
nonsymmetric linear system  conjugate gradient method  Krylov subspace iteration  preconditioning